# SDR DALA2021032201633

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CORROSION INTERNAL STRUCTURE UPPER SKIN CENTER WING BOX LOCATED BTW FR 41 TO FR42 AT LEVEL Y1292 IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 590387-14 REV 0, AND ER/A 590387-14 REV. ORIGINAL. (1759697)
